American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Chandler Davis. A device for studying Hausdorff moments . Trans. Amer. Math. Soc. 87 (1958) 144-158. MR 0092879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. N. Prasad and T. Pati. On the second theorem of consistency in the theory of absolute Riesz summability . Trans. Amer. Math. Soc. 85 (1957) 122-133. MR 0086159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ralph Palmer Agnew. Densities of sets of integers and transforms of sequences of zeros and ones . Trans. Amer. Math. Soc. 85 (1957) 369-389. MR 0088586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Albert Wilansky and Karl Zeller. Summation of bounded divergent sequences, topological methods . Trans. Amer. Math. Soc. 78 (1955) 501-509. MR 0067220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ralph Palmer Agnew. Integral transformations and Tauberian constants . Trans. Amer. Math. Soc. 72 (1952) 501-518. MR 0047802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Vanderburg. Certain linear combinations of Hausdorff summability methods . Trans. Amer. Math. Soc. 71 (1951) 466-477. MR 0045224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Calabi and A. Dvoretzky. Convergence- and sum-factors for series of complex numbers . Trans. Amer. Math. Soc. 70 (1951) 177-194. MR 0039823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. E. Lane and H. S. Wall. Continued fractions with absolutely convergent even and odd parts . Trans. Amer. Math. Soc. 67 (1949) 368-380. MR 0032034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Albert Wilansky. An application of Banach linear functionals to summability . Trans. Amer. Math. Soc. 67 (1949) 59-68. MR 0032025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. G. Lorentz. Tauberian theorems and Tauberian conditions . Trans. Amer. Math. Soc. 63 (1948) 226-234. MR 0023932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. S. Wall and Marion Wetzel. Contributions to the analytic theory of $J$-fractions . Trans. Amer. Math. Soc. 55 (1944) 373-392. MR 0011339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ralph Palmer Agnew. Analytic extension by Hausdorff methods . Trans. Amer. Math. Soc. 52 (1942) 217-237. MR 0007068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. T. Scott and H. S. Wall. The transformation of series and sequences . Trans. Amer. Math. Soc. 51 (1942) 255-279. MR 0006384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. S. Wall. Continued fractions and totally monotone sequences . Trans. Amer. Math. Soc. 48 (1940) 165-184. MR 0002642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. L. Garabedian and H. S. Wall. Hausdorff methods of summation and continued fractions . Trans. Amer. Math. Soc. 48 (1940) 185-207. MR 0002643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. T. Scott and H. S. Wall. A convergence theorem for continued fractions . Trans. Amer. Math. Soc. 47 (1940) 155-172. MR 0001320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1